# SDR 29GA2015122100002

- Difficulty date: December 17, 2015
- Submitted: December 21, 2015
- Operation: Air carrier
- Aircraft: N346AG
- Make and model: Saab 340B
- Aircraft serial: 340B446
- Aircraft time: 33,199 hours, 37,431 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: HP14081004
- Condition: Malfunctioned
- Location: Brake
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAINS SIDE BRAKE AUTHORITY IS MINIMAL REQUIRES EXCESSIVE PRESSURE.  REPLACED BRAKE VALVE, OPS CHECK GOOD.
